Mathematics of the USSR: Izvestija

Publication Details Click to collapse Cite/Export

  • Format Journals, Magazines, Newspapers
  • Contributors
  • Publication [Providence, R.I.] : American Mathematical Society, 1967-1992.
  • Publication Dates Vol. 1, no. 1 (Jan./Feb. 1967)-v.39, no. 3 (1992)
  • Physical Details
    • volumes ; 28 cm
  • ISSNs 0025-5726
  • OCLC ocm01639300
  • Succeeding Titles

Notes

  • Includes bibliographies.
  • Mathematical reviews
  • Available on microfilm from American Mathematical Society.

Library Staff Details

Staff view